Browse "MA-Journal Papers(저널논문)" byAuthorFeldman, Mikhail

Showing results 1 to 3 of 3

1
PRANDTL-MEYER REFLECTION FOR SUPERSONIC FLOW PAST A SOLID RAMP

Bae, Myoungjeanresearcher; Chen, Gui-Qiang; Feldman, Mikhail, QUARTERLY OF APPLIED MATHEMATICS, v.71, no.3, pp.583 - 600, 2013

2
Regularity of solutions to regular shock reflection for potential flow

Bae, Myoungjeanresearcher; Chen, Gui-Qiang; Feldman, Mikhail, Inventiones Mathematicae, v.175, no.3, pp.505 - 543, 2009-03

3
Transonic Shocks in Multidimensional Divergent Nozzles

Bae, Myoungjeanresearcher; Feldman, Mikhail, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.201, no.3, pp.777 - 840, 2011-09

rss_1.0 rss_2.0 atom_1.0